Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A ray of numerical functions of $r$ arguments


Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 32 (1926), 341-345
DOI: https://doi.org/10.1090/S0002-9904-1926-04218-X
This work is cited by: Bull. Amer. Math. Soc., Volume 36, Number 10 (1930), 762--772
MathSciNet review: 1561224
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04218-X